# SDR SWAA2024061398904

- Difficulty date: June 6, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE[TTG8Q00TRMXN]FOUND 3 EMERGENCY LIGHTS INOP EXTERIOR OF AIRCRAFT DURING OPS CHECK<[01] RELAMPED FWD ENTRY DOOR SLIDE LIGHT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-04-960-801  UPON FURTHER INVESTIGATION; FOUND EMERGENCY BATTERY PACK M1670 TO BE BAD; REMOVED BATTERY PACK AND INSTALLED SERVICEABLE PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION #1
